# SDR AALA200800634

- Difficulty date: March 13, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N612AA
- Make and model: Boeing 757223
- Aircraft serial: 24488
- Aircraft time: 57,593 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector Valve
- Condition: Intermittent
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA  INFLIGHT T1455/13MAR - CREW REPORTED TRAILING EDGE FLAP DISAGREE LIGHT ILLUMINATED DURING FLAP RETRACTION.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED FLAP ROTARY SELECTOR VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
